Michael Mudi Tom

Personal

First Name: Michael
Middle Name: Mudi
Last Name: Tom

Summary

Current Employment: Professor at Louisiana State University. With the acception of the years 1992 to 1994 at University of Jos, Nigeria, Dr. Tom has been on the faculty of Louisiana State University since 1991. He currently hols the position of Associate Professor of Mathematics.

Biography

Selected Publications

9.Some Generalizations of the Kadomtsev-Petviashvili equations. Journal of Mathematical Analysis and Applications, 243, 64-84 (2000).

8.Regularized Long Wave-KP Models. Differential Equations and Mathematical Physics, Proceedings of an International Conference held at University Of Alabama at Birmingham, (1999). In the press

7.Remarks on global solutions of some generalizations of the KP equations. SIAM Proceedings of the Fourth International Conference on Mathematics and Numerical Aspects of Wave Propagation, (1998), 220-224.

6.On a Generalized Kodamtsev-Petviashvili Equation. Contemporary Mathematics, American Mathematical Society, Providence, RI (1996), 193-210.

5.Smoothing of a Class of Fifth Order Model Evolution Equation. Differential & Integral Equations, 9, 45-58 (1996).

4.Existence of global solutions for nonlinear dispersive equations. Nonlinear Analysis: Theory, Methods & Applications, 20, 175--189, (1993).

3.A model system for strong interaction between internal solitary waves (with Jerry L. Bona, Gustavo Ponce, and Jean-Claude Saut). Communications in Mathematical Physics, 143, 287--313, (1992).

2.Smoothing properties of some weak solutions of the Benjamin-Ono Equation. Differential & Integral Equations, 3, 683--694, (1990).

1.Contemporary Mathematics, 221, Applied Analysis, American Mathematical Society, Edited (with J R. Dorroh, G.R. Goldstein, J. A. Goldstein) Proceedings of a Conference on Applied Analysis, April 19-21, 1996, Baton Rouge, Louisiana.